# SDR P5CA9500804

- Difficulty date: October 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N850FT
- Make and model: Boeing 747122
- Aircraft serial: 19755
- System (JASC): 2910 · Hydraulic System, Main
- Part: Check Valve
- Part number: 2720021
- Condition: Failed
- Location: Nr 3 Hyd Adp
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

DURING CONTROL CHECK ON TAXI OUT, NR 3 HYDRAULIC PRESS LIGHT ILLUMINATED WITH SUBSEQUENT LOSS OF TOTAL SYSTEM QUANTITY.  DEPRESSURIZED SYSTEM AND RETURNED TO BLOCKS.  FOUND NR 3 HYDRAULIC CHECK VALVE FAILED, VALVE CRACKED AT THREADS.  REMOVED REMAINING THREADED SECTION, INSPECTED MODULE THREADS, INSTALLED NEW CHECK VALVE.  LEAK AND OP CHECK NORMAL PER MM 29-11-40.
